Skip to content
My WebMD Sign In, Sign Up

User Reviews & Ratings - lithium

Read user comments about the side effects, benefits, and effectiveness of lithium.

«lithium Information

Review this Treatment

Overall User Ratings

95 Total User Reviews

Average Ratings

See products with lithium

User Reviews

«Previous 36-40 of 51 Next»
Reason for taking: Bipolar disorder
7/3/2012 1:33:51 AM

Reviewer: raqueleux, 25-34 Female on Treatment for 1 to less than 2 years (Consumer)

Brand Product: Other

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 2

Comment:
there have been a few times over the last 6-10 mo.s when lithium has worked for me. I believe that this infrequency is due to my negligence of my diet - more specifically, my caffeine intake is generally considerably higher than it should be - both ideally & according to my Dr.which - if I'm understanding correctly - causes the lithium to be flushed through my system, & ultimately rend ... Show Full Comment

Reason for taking: Bipolar disorder
6/30/2012 12:35:17 PM

Reviewer: Melissa, 19-24 Female on Treatment for 2 to less than 5 years (Consumer)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I have an extremely low salt diet and if I do not take salt tablets with lithium daily, my mind and body go into a stupor, I get lethargic, very sleepy, slurred speech. It's really bad but if you get really bad side effects like that, see if your salt levels are low and try a salt tablet before you give lithium up completely. My moods feel level when I take it together and it was worth going t ... Show Full Comment

Reason for taking: Bipolar disorder
6/16/2012 2:12:52 PM

Reviewer: rivergirl, 55-64 Female on Treatment for 1 to less than 2 years (Consumer)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
I am a 58 year old female that has been on Lithium for a year to control mania. It has been effective. I have experienced tremors and dizziness. I have recently noticed that my hair has become thin and fragile and the skin on my arms bruises easily. Has anyone else experienced this? I have not gained weight. I am considering switching medications if the hair thinning is related to my use of ... Show Full Comment

Reason for taking: Bipolar disorder
3/10/2012 5:55:08 PM

Reviewer: jess, 19-24 Female on Treatment for 1 to 6 months (Consumer)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have gained 30 pounds and have bad acne all this medication did was make me depressed

Reason for taking: Bipolar disorder
1/25/2012 5:27:02 PM

Reviewer: Sammie, 45-54 Female on Treatment for 10 years or more (Consumer)

Brand Product: Other

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 1

Satisfaction

Current Rating: 1

Comment:
Tremors with all forms of Lithium!

«Previous 36-40 of 51 Next»
Search for a Vitamin or Supplement

Ex. Ginseng, Vitamin C, Depression

Today on WebMD

Woman taking a vitamin or supplement
Article
Man taking a vitamin or supplement
Article
 
clams
Quiz
Woman in sun
Slideshow
 
Flaxseed added fiber
Video
!!69X75_Vitamins_Supplements.jpg
Evaluator
 
Woman sleeping
Article
Woman staring into space with coffee
Article
 
Related Newsletters

Stay Informed with the latest must-read information delivered right to your inbox.

IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.